# SDR DALA2025063004868

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 49,677 hours, 25,890 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3128 SKYWISE ALERT DOOR FWD CARGO. CORRECTIVE ACTION: T/S PER A319 TSM 52-31-00-810-801-A. (1053679).
